# SDR CALA2025081307695

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N26910
- Make and model: Boeing 787-8
- Aircraft serial: 34826
- Aircraft time: 47,611 hours, 5,776 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING ON CENTER SEATS ROWS 44-47 BOTH SIDES INOP.   REMOVED AND REPLACED WCU 27, NO FIX REF DMC-B787-A-33-51-07-04A-750A-A. R/R 8 EPL LIGHTS ON BOTH SIDES OF ROWS 44-47 REF AMM 33-51-06. FOUND BROKEN SPADE CONNECTOR ON ROW 45 UNDER SEAT F. REPLACED SPADE CONNECTOR REF CMM 25-21-51. PERFORMED EMERGENCY LIGHTS GOUND BITE TEST AND OPERATIONAL TEST REF AMM 33-51-00. BOTH TESTS PASSED. ALL LIGHTS OPS CHECK GOOD AT THIS TIME. NO OTHER FAULTS NOTED AT THIS TIME.
